# SDR HALA2017031402071

- Difficulty date: March 9, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 27,762 hours, 4,369 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 37 +Y1959 BETWEEN FR25 - FR37.4 GOUGED AT 3 LOCATIONS AS MARKED AND CORRODED.  SEAT TRACK REPLACED.
